Korean J. Math.  Vol 27, No 3 (2019)  pp.793-801
DOI: https://doi.org/10.11568/kjm.2019.27.3.793

Some recurrent properties of $LP$-Sasakian nanifolds

Venkatesha ., Somashekhara. P.

Abstract


The aim of the present paper is to study certain recurrent properties of $LP$-Sasakian manifolds. Here we first describe Ricci $\eta$-recurrent $LP$-Sasakian manifolds. Further we study semi-generalized recurrent and three dimensional locally generalized concircularly $\phi$-recurrent $LP$-Sasakian manifolds and got interesting results.


Keywords


LP-Sasakian manifold, Ricci tensor, concircular curvature tensor, scalar curvature, η-Einstein manifold.

Subject classification

53C15, 53C25

Sponsor(s)



Full Text:

PDF

References


C. S. Bagewadi, Venkatesha and N. S. Basavarajappa, On LP-Sasakian manifolds, Sci. Scr. A: Math. Sci. 16 (2008), 1–8. (Google Scholar)

U. C. De and N. Guha, On generalized recurrent manifolds, J. Nat. Acad. Math. 9 (1991), 85–92. (Google Scholar)

U. C. De, K. Matsumoto and A. A. Shaikh, On Lorentzian Para-Sasakian manifolds,Rendicontidel Seminaro Matemetico di Messina, Serien II, Supplemento al. 3 (1999), 149–156. (Google Scholar)

S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience Publishers, 1 (1963), 293–301. (Google Scholar)

K. Matsumoto, On Lorentzian paracontact manifolds, Bull. Yamagata Univ. Natur. Sci. 12 (1989), 151–156. (Google Scholar)

I. Mihai, U. C. De and A. A. Shaikh, On Lorentzian Para-Sasakian manifolds, Korean J. Math. Sci. 6 (1999), 1–13. (Google Scholar)

I. Mihai and R. Rosca, On Lorentzian Para-Sasakian manifolds, Classical Analysis, World Scientific Publ., Singapore, (1992), 155–169. (Google Scholar)

C. Murathan, A. Yildiz, K. Arsian and U. C. De, On a class of Lorentzian Para-Sasakian manifolds, Proc. Estonian Acad. Sci.Phys. Math. 55 (4) (2006), 210–219. (Google Scholar)

B. Prasad, On semi-generalized recurrent manifold, Mathematica Balkanica, New series 14 (2000), 72–82. (Google Scholar)

H. S. Ruse, A classification of K4 space, London Mathematica Balkanical Soci- ety 53 (1951), 212–229. (Google Scholar)

A. A. Shaikh and K. K. Baisha, Some results on LP -Sasakian manifolds, Bull. Math. Soc. Sci. Math., Roumanic Tome 49 (2) (2006), 193–205. (Google Scholar)

V. Venkatesha, H.A. Kumara, D.M. Naik, On a class of generalized φ-recurrent Sasakian manifold, J. Egypt. Math. Soc. 27 (19) (2019), https://doi.org/10.1186/s42787-019-0022-0. (Google Scholar)

A. G. Walker, On Ruses spaces of recurrent curvature, Proc. London Math. Soc. 52 (1976), 36–64. (Google Scholar)

K. Yano and M. Kon, Structures of manifolds, World Scientific Publishing, Singapore 1984. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr